Patient: After three months of vaginal bleeding I decided to go to a doctor and I got Diagnosed with moderate poly cystic ovary. Lab results: mild microcytic hypochromatic anaemia due to three months of bleeding/spotting. Lab results indicated high LH so the doctor prescribed norethinderone acetate for 3weeks and I didn’t comply took it for only 10days and now I am bleeding light pink blood after stopping taking the medicine . Am I on the right plan? What’s the next step?
Symptoms: Prolonged bleeding for three months. And now currently bleeding light pink
Doctor: HelloThanks for the queryPolycystic ovaries may present in the form reduced bleeding or prolonged bleeding or even n o bleeding for months, causing an irregular pattern of cycles. The doctor had rightly suggested hormonal supplements for you which will regulate the cycles. Some also believe in giving the pills for 3 cycles and then watching for the regularities in the cycle. Since you have a pinkish blood discharge now, you may wish to observe the pattern for this cycle. If bleeding gets heavier or does not stop, you will have to revisit the doctor and ask for another supplement instead of the one prescribed which would help you. Also, include a healthy diet, exercise and weight loss as a part of your lifestyle modification.This will help in dealing with polycystic ovariesHope this helpedRegards